Morse-Smale equations of non-saddle decompositions

Impacto

Downloads

Downloads per month over past year

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (2004) Morse-Smale equations of non-saddle decompositions. Topology and its Applications, 140 (1). pp. 69-80. ISSN 0166-8641

[thumbnail of RodSanjurjo10.pdf] PDF
Restringido a Repository staff only

288kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0166864103003353




Abstract

The notion of a non-saddle decomposition of a compact ANR is introduced. This notion extends that of a an attractor-repeller pair. Some cohomological properties of non-saddle decompositions are studied. In particular, some inequalities in the spirit of the Morse-Smale equations for attractor-repeller pairs are obtained. These inequalities involve the ranks of the cohomological Conley index and also of a new cohomological invariant introduced here. The notion of a cyclic Morse decomposition is also introduced and it is proved that this kind of decomposition admits filtrations by non-saddle sets. Finally, these filtrations are used to obtain Morse-Smale equations that generalize those of a Morse decomposition.


Item Type:Article
Additional Information:

International Conference on Topology and Its Applications, SEP 02-09, 2000, Ohrid, MACEDONIA

Uncontrolled Keywords:Dynamical system; Isolated set; Non-saddle set; Non-saddle filtration; Cyclic Morse decomposition; Shape
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:16820
Deposited On:23 Oct 2012 08:42
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page